# SDR AALA202408260374

- Difficulty date: August 25, 2024
- Submitted: August 26, 2024
- Operation: Air carrier
- Aircraft: N335RT
- Make and model: Boeing 737823
- Aircraft serial: 44461
- Aircraft time: 11,820 hours, 4,418 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: FORWARD CLOSET PROXIMITY EMERGENCY ESCAPE PATH LIGHTS INOPERATIVE. CONNECTED D12350 AND D11722, OPERTIONAL CHECK GOOD. PER WDM 33-51-21 AND 33-25-21.
